Nurofen fails to pull misleading ads

In 2011 the TGA's Complaints Resolution Panel (CRP) ordered the company to change its advertising claims following a complaint that its marketing implied different Nurofen products targeted the site of pain even though they all contained the same active ingredient, ibuprofen.

A subsequent TGA ruling allowed the advertisements to continue with some wording changes.

But last year La Trobe University adjunct associate professor Ken Harvey lodged a new complaint

Latest